Problems and solutions - A surrounded set Solution 10608

John Arkinstall

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)75 - 76
    Number of pages2
    JournalAmerican Mathematical Monthly
    Publication statusPublished - 1999

    Cite this

    @article{34e267a4980d456a8c4aa1133cc6f015,
    title = "Problems and solutions - A surrounded set Solution 10608",
    author = "John Arkinstall",
    year = "1999",
    language = "English",
    pages = "75 -- 76",
    journal = "American Mathematical Monthly",
    issn = "0002-9890",
    publisher = "Mathematical Association of America",

    }

    Problems and solutions - A surrounded set Solution 10608. / Arkinstall, John.

    In: American Mathematical Monthly, 1999, p. 75 - 76.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Problems and solutions - A surrounded set Solution 10608

    AU - Arkinstall, John

    PY - 1999

    Y1 - 1999

    M3 - Article

    SP - 75

    EP - 76

    JO - American Mathematical Monthly

    JF - American Mathematical Monthly

    SN - 0002-9890

    ER -